# SDR DL73K990280

- Difficulty date: February 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N324DL
- Make and model: Boeing 737232
- Aircraft serial: 23096
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 951
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS FOUND CRACKED AT THE LOWER FWD CORNER OF THE L2 DOOR SURROUND LOWER HINGE CUTOUT.  THE CRACK WAS .25 INCH LONG IN THE SKIN ONLY.  THE CRACK WAS ROUTED OUT, THE  UNDERLYING BEAR STRAP INSPECTED, AND AN EXTERNAL REPAIR DOUBLER INSTALLED PER ER/A 366680-14, REV A.
